# SDR QXEA200301177

- Difficulty date: September 21, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,242 hours, 4,922 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2289 AIRCRAFT RETURNED TO FIELD DUE TO, ON INITIAL CLIMB ITT OBSERVED AT 848 DEGREES WITH RED NEEDLE ON NR 1 ENGINE.   FIELD ELEVATION 4453, TEMPERATURE 0 DEGREES AND ALTIMETER 30.12.   AIRCRAFT LANDED SAFELY.  INTEROGATED CDS AND FOUND NR 1 ENGINE ITT 855.4 FOR 24 SECONDS. THIS IS WITHIN LIMITS IAW Q400 AMM 05-11-00. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
